# SDR HNAA2013112500591

- Difficulty date: November 25, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 63,076 hours, 70,628 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Smoke
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR CAUSED SMOKE IN CABIN, CLEARED WHEN APU BLEED SELECTED OFF.  NO SMOKE OFF ENGINE BLEEDS.  APU BLEED AIR.
